# SDR AALA20030535

- Difficulty date: April 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE CHECK OF THE FORWARD CARGO LOADING SYSTEM A CIRCUIT BREAKER WAS POPPING.  WHEN RESET IT WAS OBSERVED THAT THE SMOKE WAS COMING FROM THE RIGHT LOWER SIDEWALL AREA.  REMOVED PANEL AND NOTED A DAMAGED WIRE BUNDLE.  POSSIBLE FUSELAGE REPAIR MAY HAVE CAUSED THE WIRES TO CHAF.  INSTALLED TWO NEW CONNECTOR PLUGS AND FABRICATED BRACKET FOR CONNECTOR PLUGS.  (M)
